MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI,3.0CM

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI,3.0CM
Model Number KC-RUMI-30
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G2: foreign: japan.The customer has indicated that the device will be returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a fragment of koh cup resin was found in the abdominal cavity while cleaning in tlh treatment.The doctor asks what will happen if the fragments of resin are not collected.It is reportable in japan.No additional information is available.1216677-2024-00004 kc-rumi-30 koh-efficient 2024-01-0000404.
 
Additional Manufacturer Narrative
Distribution history: a distribution history record review was not possible for this product as the product lot number was not provided for investigation.Manufacturing record review: a dhr review was not possible as a lot number was not provided.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record : service history record not applicable to this product.Historical complaint review: a review of the 2-year complaint history did not show similar reported complaint conditions.Product receipt: the complaint product was returned to coopersurgical on 01/30/2024.Visual evaluation: visual evaluation of the product shows that the product has melted.It was also noticed that the product was missing the occlude balloon.Functional evaluation: functional evaluation not applicable for this complaint condition.Root cause: based on the visual investigation, it is possible that the product was used with a harmonic or other types of ultrasonic or laser, causing the product to melt and leave fragments.Possible root cause can be attributed to improper usage of the device which lead to the melting of the cup (made from ultem).The kc-rumi line of products is not intended to be used with a harmonic or other types of ultrasonic or laser, this is mentioned in the ifu (rumi-ii-koh-efficient-ifu) under the warnings section.Corrective actions: coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint was not manufacturing issue.
 
Event or Problem Description
No additional information is available.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
KOH-EFFICIENT,RUMI,3.0CM
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key18717314
Report Number1216677-2024-00004
Device Sequence Number11591801
Product Code HEW
UDI-Device Identifier00888937015072
UDI-Public(01)00888937015072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-30
Device Catalogue NumberKC-RUMI-30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale